Alert archive / Georgia / River Flood Warnings in 2011
River Flood Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Mar 31, 2011, 9:12 PM EDT for Tattnall County, Toombs County, Georgia. It took effect at Apr 2, 2011, 6:00 AM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2011, 9:12 PM EDT (01:12 UTC)
- In effect from
- Apr 2, 2011, 6:00 AM EDT
- Expired
- Apr 5, 2011, 10:41 PM EDT
- In force
- 4 days
- Issued by
- NWS Charleston, SC
- Flood severity
- Minor
Counties Tattnall County, GA, Toombs County, GA
The radar
The Charleston,SC radar (KCLX), 125 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohoopee River near Reidsville (REDG1).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
088 WGUS42 KCHS 010112 FLWCHS BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 912 PM EDT THU MAR 31 2011 GAC267-279-020112- /O.NEW.KCHS.FL.W.0003.110401T2200Z-110404T2100Z/ /REDG1.1.ER.110401T2200Z.110402T1800Z.110404T0900Z.NO/ 912 PM EDT THU MAR 31 2011 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLOOD WARNING FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * FROM FRIDAY EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8 PM THURSDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 11.9 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$
10 follow-up statements
255 WGUS82 KCHS 011354 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 954 AM EDT FRI APR 1 2011 GAC267-279-021354- /O.EXT.KCHS.FL.W.0003.110402T0600Z-110404T1800Z/ /REDG1.1.ER.110402T0600Z.110403T0600Z.110404T0600Z.NO/ 954 AM EDT FRI APR 1 2011 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * FROM LATE TONIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9 AM FRIDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE JUST AFTER MIDNIGHT SATURDAY AND CONTINUE TO RISE TO NEAR 11.5 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$
767 WGUS82 KCHS 020157 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 957 PM EDT FRI APR 1 2011 GAC267-279-030157- /O.EXT.KCHS.FL.W.0003.110402T1000Z-110404T1200Z/ /REDG1.1.ER.110402T1000Z.110403T0000Z.110404T0000Z.NO/ 957 PM EDT FRI APR 1 2011 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM FRIDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 11.4 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$
322 WGUS82 KCHS 021331 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 931 AM EDT SAT APR 2 2011 GAC267-279-031331- /O.EXT.KCHS.FL.W.0003.000000T0000Z-110405T0000Z/ /REDG1.1.ER.110402T0730Z.110403T0000Z.110404T1200Z.NO/ 931 AM EDT SAT APR 2 2011 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * AT 9 AM SATURDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL RISE TO NEAR 11.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$
891 WGUS82 KCHS 030144 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 944 PM EDT SAT APR 2 2011 GAC267-279-040144- /O.EXT.KCHS.FL.W.0003.000000T0000Z-110407T1200Z/ /REDG1.1.ER.110402T0730Z.110404T0000Z.110407T0000Z.NO/ 944 PM EDT SAT APR 2 2011 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * AT 9 PM SATURDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL RISE TO NEAR 12.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$
933 WGUS82 KCHS 031422 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1022 AM EDT SUN APR 3 2011 GAC267-279-041422- /O.EXT.KCHS.FL.W.0003.000000T0000Z-110407T1500Z/ /REDG1.1.ER.110402T0730Z.110404T0600Z.110407T0300Z.NO/ 1022 AM EDT SUN APR 3 2011 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * AT 10 AM SUNDAY THE STAGE WAS 11.9 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL RISE TO 12.2 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY BEFORE MIDNIGHT. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$
961 WGUS82 KCHS 040137 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 937 PM EDT SUN APR 3 2011 GAC267-279-050137- /O.EXT.KCHS.FL.W.0003.000000T0000Z-110407T0900Z/ /REDG1.1.ER.110402T0730Z.110403T1615Z.110406T2100Z.NO/ 937 PM EDT SUN APR 3 2011 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * AT 9 PM SUNDAY THE STAGE WAS 11.9 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL STAY AT AROUND 11.9 FEET THROUGH EARLY TUESDAY THEN BEGIN TO FALL. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$
023 WGUS82 KCHS 041330 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 930 AM EDT MON APR 4 2011 GAC267-279-051330- /O.EXT.KCHS.FL.W.0003.000000T0000Z-110406T1200Z/ /REDG1.1.ER.110402T0730Z.110403T1615Z.110406T0000Z.NO/ 930 AM EDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * AT 9 AM MONDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE TOMORROW EVENING. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$
228 WGUS82 KCHS 050044 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 844 PM EDT MON APR 4 2011 GAC267-279-060044- /O.CON.KCHS.FL.W.0003.000000T0000Z-110406T1200Z/ /REDG1.1.ER.110402T0730Z.110403T1615Z.110406T0000Z.NO/ 844 PM EDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * AT 8 PM MONDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE TOMORROW EVENING. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$ GAC251-SCC005-060044- /O.EXT.KCHS.FL.W.0004.110405T0600Z-110407T1200Z/ /BFYG1.1.ER.110405T0600Z.110405T1800Z.110407T0000Z.NO/ 844 PM EDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE SAVANNAH RIVER AT BURTONS FERRY. * FROM LATE TONIGHT TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8 PM MONDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 15.2 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 15.0 FEET...FLOODING OF SOME ADJACENT AGRICULTURAL LANDS OCCURS. MOST BOAT RAMPS ALONG THE RIVER ARE UNUSABLE. $$ GAC103-251-SCC049-053-060044- /O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/ /CLYG1.1.ER.110404T2330Z.110410T1200Z.000000T0000Z.NO/ 844 PM EDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE SAVANNAH RIVER NEAR CLYO. * AT 8 PM MONDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY SUNDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 13.3 FEET...ONE FOOT OF WATER COVERS TOM GOETHE ROAD JUST AFTER THE PAVEMENT ENDS. $$
500 WGUS82 KCHS 051442 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1042 AM EDT TUE APR 5 2011 GAC267-279-061442- /O.EXT.KCHS.FL.W.0003.000000T0000Z-110406T1800Z/ /REDG1.1.ER.110402T0730Z.110403T1615Z.110406T0600Z.NO/ 1042 AM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * AT 10 AM TUESDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$ GAC251-SCC005-061442- /O.CON.KCHS.FL.W.0004.000000T0000Z-110407T1200Z/ /BFYG1.1.ER.110405T0815Z.110405T1800Z.110407T0000Z.NO/ 1042 AM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE SAVANNAH RIVER AT BURTONS FERRY. * AT 10 AM TUESDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL RISE TO NEAR 15.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT 15.0 FEET...FLOODING OF SOME ADJACENT AGRICULTURAL LANDS OCCURS. MOST BOAT RAMPS ALONG THE RIVER ARE UNUSABLE. $$ GAC103-251-SCC049-053-061442- /O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/ /CLYG1.1.ER.110404T2330Z.110410T1200Z.000000T0000Z.NO/ 1042 AM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE SAVANNAH RIVER NEAR CLYO. * AT 10 AM TUESDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY SUNDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 13.3 FEET...ONE FOOT OF WATER COVERS TOM GOETHE ROAD JUST AFTER THE PAVEMENT ENDS. $$
386 WGUS82 KCHS 060241 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1041 PM EDT TUE APR 5 2011 GAC029-051-103-070241- /O.CON.KCHS.FL.W.0006.000000T0000Z-000000T0000Z/ /EDEG1.1.ER.110406T0600Z.110412T1200Z.000000T0000Z.NO/ 1041 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE OGEECHEE RIVER NEAR EDEN. * AT 10 PM TUESDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 9.4 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 9.0 FEET...THE PRIVATE CAMPING CLUB AND ACCESS ROAD OFF OLD JENKS TURNPIKE ARE FLOODED. $$ GAC251-SCC005-070241- /O.EXT.KCHS.FL.W.0004.000000T0000Z-110407T0600Z/ /BFYG1.1.ER.110405T0815Z.110406T0600Z.110406T1800Z.NO/ 1041 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE SAVANNAH RIVER AT BURTONS FERRY. * AT 10 PM TUESDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL RISE TO NEAR 15.2 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL THEN FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. * AT 15.0 FEET...FLOODING OF SOME ADJACENT AGRICULTURAL LANDS OCCURS. MOST BOAT RAMPS ALONG THE RIVER ARE UNUSABLE. $$ GAC103-251-SCC049-053-070241- /O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/ /CLYG1.1.ER.110404T2330Z.110410T1200Z.000000T0000Z.NO/ 1041 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE SAVANNAH RIVER NEAR CLYO. * AT 10 PM TUESDAY THE STAGE WAS 11.5 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY SUNDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 13.3 FEET...ONE FOOT OF WATER COVERS TOM GOETHE ROAD JUST AFTER THE PAVEMENT ENDS. $$ GAC267-279-060311- /O.CAN.KCHS.FL.W.0003.000000T0000Z-110406T1800Z/ /REDG1.1.ER.110402T0730Z.110403T1615Z.110405T2030Z.NO/ 1041 PM EDT TUE APR 5 2011 THE FLOOD WARNING IS CANCELLED FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * AT 10 PM TUESDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 11.0 FEET. * FELL BELOW FLOOD STAGE AT 4 PM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.3 FEET BY THURSDAY MORNING. * AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF COMMUNITY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Mar 31, 8:17 PM EDT, 55 minutes earlier.
Area forecast discussion, Mar 31, 8:17 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 817 PM EDT THU MAR 31 2011 .SYNOPSIS... A COLD FRONT WILL PUSH OFFSHORE TONIGHT FOLLOWED BY A SECONDARY COLD FRONT FRONT FRIDAY NIGHT. HIGH PRESSURE WILL PREVAIL OVER THE WEEKEND INTO EARLY NEXT WEEK. A COLD FRONT WILL THEN MOVE THROUGH THE AREA TUESDAY INTO WEDNESDAY FOLLOWED BY HIGH PRESSURE FOR THE MIDDLE AND LATTER PART OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... UPPER TROUGH/SURFACE COLD FRONT WILL PUSH A BAND OF SHOWERS/ ISOLATED THUNDERSTORMS ACROSS THE FORECAST AREA THROUGH EARLY EVENING. AS OF 8 PM...THE BACK EDGE OF THE RAIN WAS NEAR INTERSTATE 95 AND MOVING QUICKLY OFF TO THE NE. CLEARING IS OCCURRING QUICKLY BEHIND THE FRONT...MAINLY ACROSS SE GA WHERE SOME DOWNSLOPE FLOW SEEMS TO HAVE HELPED ERODE MORE OF THE LOW CLOUDS. RESIDUAL HIGH PRES WEDGING CONTINUES ACROSS MOST OF SC. HAVE ALREADY ADJUSTED THE FORECAST BASED ON THE LATEST RADAR TRENDS. THE DRYING TREND AND PERSISTENT W/NW SURFACE WINDS SHOULD OFFSET THE POTENTIAL FOR SIGNIFICANT FOG DEVELOPMENT OVERNIGHT...ALTHOUGH PATCHY FOG COULD DEVELOP IF SKIES CLEAR AND THE BOUNDARY LAYER DECOUPLES. EVEN WITH CLOUD COVER...COLD ADVECTION SHOULD PUSH TEMPERATURES INTO THE LOWER/MID 40S MOST LOCATIONS AWAY FROM THE IMMEDIATE COAST OVERNIGHT. A FEW LOCATIONS WELL INLAND COULD FALL INTO THE UPPER 30S TOWARD DAYBREAK...BUT FROST APPEARS UNLIKELY. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FRIDAY AND FRIDAY NIGHT...THE UPPER LEVEL LONGWAVE TROUGH AXIS WILL PUSH OFFSHORE FRIDAY MORNING...FOLLOWED BY A DRIER NW FLOW ALOFT. AT THE SFC...ONE COLD FRONT WILL CONTINUE TO PUSH WELL INTO THE ATLC WHILE A SECONDARY COLD FRONT APPROACHES FROM THE W. MUCH LESS MOISTURE WILL BE AVAILABLE WITH THE SECONDARY FRONT...DUE TO THE DEEP W-NW FLOW ASSOCIATED WITH IT. IN ADDITION...GREATER STABILITY LATE FRI THROUGH FRI NIGHT WILL AID TO SUPPRESS PRECIP DEVELOPMENT. THUS...HAVE REMOVED POPS FOR THE PERIOD. MOSTLY CLOUDY SKIES SHOULD PREVAIL BUT IT WOULD NOT BE UNREASONABLE TO HAVE A FEW MORE BREAKS IN THE CLOUD COVER THAN CURRENTLY ANTICIPATED. THE LACK OF A HIGH PRESSURE WEDGE WILL RESULT IN WARMER TEMPS FOR FRIDAY WITH HIGHS IN THE UPR 60S TO LWR 70S. FOR FRIDAY NIGHT...LOWS WILL BOTTOM OUT IN THE MID-UPR 40S. SATURDAY THROUGH SUNDAY...HIGH PRESSURE WILL BUILD BACK INTO THE REGION...RESULTING IN RAIN FREE CONDITIONS. MORNING CLOUDS SHOULD DISSIPATE BY LATE SATURDAY MORNING FOLLOWED BY PLENTY OF SUNSHINE SATURDAY AFTERNOON. LOW LEVEL THICKNESS VALUES SUPPORT HIGHS IN THE MID TO UPPER 70S...AND WITH DOWNSLOPE FLOW AND PLENTY OF SUNSHINE ANTICIPATED...SEE NO REASON TO DEVIATE FROM THESE VALUES. LOWS SATURDAY NIGHT WILL BOTTOM OUT IN THE LOWER 40S INLAND...AND IN THE MID TO UPPER 40S CLOSER TO THE COAST. AFTER A CHILLY START...EXPECT HIGHS TO TOP OUT IN THE 70S AWAY FROM THE BEACHES ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... HIGH PRESSURE WILL HOLD IN PLACE SUNDAY NIGHT THROUGH MONDAY NIGHT RESULTING IN RAIN FREE WEATHER ACROSS THE AREA. A COLD FRONT WILL THEN APPROACH FROM THE WEST SOMETIME LATE TUESDAY INTO MIDDAY WEDNESDAY AND MOVE THROUGH THE FORECAST AREA BY LATE WEDNESDAY. THERE IS GROWING CONFIDENCE THAT THE FROPA WILL OCCUR...BUT TIMING IS HIGHLY SUSPECT WITH THE LATEST MODEL RUNS SO HAVE KEPT POPS NO HIGHER THAN 40 PERCENT FOR SHOWER/THUNDERSTORM POSSIBILITIES. HIGH PRESSURE WILL THEN BUILD BACK INTO THE REGION WEDNESDAY THROUGH THURSDAY...WITH RAIN FREE WEATHER ANTICIPATED. EXPECT WELL ABOVE NORMAL TEMPERATURES MONDAY AND TUESDAY...BEFORE A COOLER MORE SEASONAL AIRMASS MOVES IN FOR MID TO LATE WEEK. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... GENERALLY IMPROVING CONDS TONIGHT BEHIND A COLD FRONT. KSAV HAS ALREADY SEEN CONDS BACK TO VFR BUT KCHS IS STILL SEEING IFR CONDS WITH THE BACK EDGE OF THE RAIN YET TO PUSH THROUGH. THE RAIN SHOULD PUSH THROUGH KCHS BY 01Z BUT LOW CIGS COULD LINGER LONGER INTO THE NIGHT AS LOW-LEVEL MOISTURE REMAINS. HOWEVER...MAINTAINED PREVIOUS FORECAST TIMING WITH CONDS BECOMING VFR BY 09Z...ALTHOUGH THIS PART OF THE FORECAST IS RATHER LOW CONFIDENCE. AT KSAV...MVFR CIGS ARE STILL POSSIBLE THROUGH ABOUT 06Z BUT CONFIDENCE WAS LOW ENOUGH NOT TO INCLUDE MENTION IN THE 00Z TAFS. WINDS WILL BE ON THE INCREASE OFF THE SURFACE OVERNIGHT AND THIS SHOULD HINDER ANY FOG FORMATION. VSBY RESTRICTIONS SHOULD MAINLY BE TIED TO THE PRECIP. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS PREVAIL THROUGH MONDAY. MVFR/IFR VSBYS IN SHOWERS/TSTMS POSSIBLE TUESDAY AFTERNOON OR EVENING AS A STRONG COLD FRONT APPROACHES. && .MARINE... SMALL CRAFT ADVISORY WINDS/SEAS CANNOT BE RULED OUT TONIGHT...BUT THE PROBABILITY REMAINS TOO LOW TO JUSTIFY ANY HEADLINES WITHIN THE LATE THURSDAY AFTERNOON FORECAST PACKAGE. LOW PRESSURE WILL PASS OVER SOUTHERN WATERS FOLLOWED BY COLD FROPA THIS EVENING. THUS...VARIABLE/SHIFTING WINDS WILL GIVE WAY TO STRENGTHENING OFFSHORE WINDS...W/NW AS HIGH AS 20 KT OVERNIGHT. SEAS WILL RANGE FROM 2-3 FT WITHIN NEARSHORE WATERS TO 4-5 FT BEYOND 20 NM. FRIDAY THROUGH TUESDAY...A COLD FRONT WILL APPROACH FROM THE NORTHWEST ON FRIDAY AND MOVE THROUGH THE WATERS FRIDAY NIGHT. HIGH PRESSURE WILL THEN BUILD BACK INTO THE AREA THROUGH EARLY NEXT WEEK. A COLD FRONT WILL APPROACH THE REGION FROM THE WEST NEXT WEEK...BUT THERE ARE QUESTIONS ABOUT THE TIMING. MODELS NARROW IT DOWN TO TUESDAY INTO WEDNESDAY. NO REAL SIGNIFICANT MARINE CONCERNS THROUGH THE WEEKEND...WITH WINDS AND SEAS REMAINING BELOW ADVISORY THRESHOLDS. DEPENDING ON THE STRENGTH OF THE COLD AIR ADVECTION FOLLOWING THE COLD FRONT PASSAGE FRIDAY NIGHT AND SATURDAY...THERE IS AN OUTSIDE CHANCE THAT WINDS COULD APPROACH SMALL CRAFT LEVELS IN GUSTS...BUT THE DURATION APPEARS TOO SHORT TO WARRANT FLAGS AT THIS TIME. EXPECT A FAIRLY GOOD GRADIENT TO DEVELOP AHEAD OF A COLD FRONT EARLY NEXT WEEK...AND SMALL CRAFT ADVISORIES MAY EVENTUALLY BE NEEDED FOR PORTIONS OF THE MARINE AREA. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Mar 31, 12:30 PM EDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1230 PM EDT THU MAR 31 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-011100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 1230 PM EDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 6:43 AM EDT | Small Craft Advisory | CHS | 32 hr | |
| Apr 1, 3:13 PM EDT | Small Craft Advisory | CHS | 28 hr |
Nearby
River Flood Warnings in Georgia, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.